Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 56, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 1, 2013, 5:11 PM CDT for Greene County, Perry County, Wayne County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2013, 5:11 PM CDT (22:11 UTC)
- Expired
- Jun 1, 2013, 6:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 106 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1214 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
324
WUUS54 KMOB 012211
SVRMOB
MSC041-111-153-012300-
/O.NEW.KMOB.SV.W.0056.130601T2211Z-130601T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
511 PM CDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
NORTHEASTERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 600 PM CDT
* AT 511 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 3 MILES
NORTHWEST OF RICHTON...OR 13 MILES NORTH OF NEW AUGUSTA...AND
MOVING EAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
RICHTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3144 8902 3144 8895 3151 8895 3165 8882
3145 8847 3123 8892 3137 8908
TIME...MOT...LOC 2210Z 250DEG 5KT 3139 8895
$$2 follow-up statements
090
WWUS54 KMOB 012243
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
543 PM CDT SAT JUN 1 2013
MSC041-111-153-012300-
/O.CON.KMOB.SV.W.0056.000000T0000Z-130601T2300Z/
WAYNE MS-PERRY MS-GREENE MS-
543 PM CDT SAT JUN 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN GREENE...NORTHEASTERN PERRY AND SOUTHERN WAYNE
COUNTIES...
AT 542 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 4 MILES EAST OF
RICHTON...OR 14 MILES NORTH OF BEAUMONT...MOVING EAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
RURAL LOCATIONS EAST OF RICHTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3144 8902 3144 8895 3151 8895 3158 8871
3145 8847 3123 8892 3137 8908
TIME...MOT...LOC 2239Z 282DEG 6KT 3137 8887
$$165
WWUS54 KMOB 012257
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
557 PM CDT SAT JUN 1 2013
MSC041-111-153-012306-
/O.EXP.KMOB.SV.W.0056.000000T0000Z-130601T2300Z/
WAYNE MS-PERRY MS-GREENE MS-
557 PM CDT SAT JUN 1 2013
...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE FOR
NORTHWESTERN GREENE...NORTHEASTERN PERRY AND SOUTHERN WAYNE
COUNTIES...
AT 557 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHWESTERN
GREENE...NORTHEASTERN PERRY AND SOUTHERN WAYNE COUNTIES HAS WEAKENED
TO BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE AT 600 PM CDT.
LAT...LON 3144 8902 3144 8895 3151 8895 3158 8871
3145 8847 3123 8892 3137 8908
TIME...MOT...LOC 2256Z 297DEG 11KT 3133 8880
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:43 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 1, 3:43 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
343 PM CDT SAT JUN 1 2013
..HIGH RISK OF RIP CURRENTS UNTIL EARLY THIS EVENING...
SHORT TERM (TONIGHT AND SUNDAY)...A LONGWAVE TROF OVER THE EASTERN
PLAINS ADVANCES SLOWLY EASTWARD ACROSS THE LOWER TO MID MISSISSIPPI
RIVER VALLEY THROUGH SUNDAY WHILE A SURFACE LOW WELL TO THE NORTH
BRINGS A WEAK TRAILING COLD FRONT INTO THE WESTERN THIRD OF THE
FORECAST AREA SUNDAY AFTERNOON. A MESOSCALE CONVECTIVE
SYSTEM...MCS...HAS BEEN IN THE PROCESS OF SLOWLY WEAKENING WHILE
MOVING FROM ARKANSAS INTO NORTHWEST MISSISSIPPI. BASED ON SPC/NSSL
WRF AND TIMING OF CONVECTION...WILL HAVE SLIGHT CHANCE POPS FOR
LINGERING EVENING CONVECTION THEN WILL HAVE CHANCE POPS OVER THE
NORTHWESTERN FOURTH OF THE AREA FOR VESTIGES OF CONVECTION
ASSOCIATED WITH THE REMNANTS OF THE MCS.
WILL HAVE POPS INCREASING TO LIKELY OVER THE NORTHWESTERN THIRD OF
THE AREA BY SUNDAY AFTERNOON WITH CHANCE POPS ELSEWHERE AS THE
FRONTAL BOUNDARY MOVES INTO THE AREA WITH ADDITIONAL SUPPORT FROM
SEA BREEZE CONVERGENCE. UNSURE IF A MESOSCALE CONVECTIVE VORTEX
WILL BE PRESENT FROM THE LEFT OVER MCS WHICH MAY AFFECT CONVECTIVE
COVERAGE BUT AM EXPECTING TO HAVE SOME MID TO UPPER LEVEL DIVERGENCE
ALSO FAVORING CONVECTION OVER THE NORTHWESTERN PORTION OF THE AREA
SUNDAY AFTERNOON ASSOCIATED WITH A SHORTWAVE MOVING THROUGH THE BASE
OF THE UPPER TROF.
SURFACE BASED CAPES WILL INCREASE TO AROUND 2500 J/KG OVER THE
NORTHWESTERN PORTION OF THE AREA WHERE BEST DEEP LAYER MOISTURE IS
PRESENT...PRECIPITABLE WATER VALUES NEAR 2 INCHES...TAPERING TO CAPE
VALUES NEAR 1500 OVER THE NORTHWEST FLORIDA PANHANDLE. SHEAR VALUES
REMAIN LOW AND THE OVERALL MOIST ATMOSPHERE WILL KEEP WET BULB ZERO
VALUES BETWEEN 12-14 KFT. BASED ON THE BEST INSTABILITY...WILL
MAINTAIN WORDING IN THE HAZARDOUS WEATHER OUTLOOK THAT A FEW STORMS
MAY BECOME STRONG ON SUNDAY WEST OF THE I-65 CORRIDOR. HAVE GONE
ROUGHLY A FEW DEGREES ABOVE GUIDANCE FOR OVERNIGHT LOWS NEAR THE
COAST BASED ON RECENT TRENDS THEN NEAR SEASONABLE VALUES FOLLOW FOR
SUNDAY. A HIGH RISK OF RIP CURRENTS THROUGH EARLY THIS EVENING
BASED ON A MODERATE ONSHORE FLOW AND REPORTS FROM BEACH AREAS. /29
&&
.LONG TERM...[SUNDAY NIGHT THROUGH NEXT SATURDAY]...HAVE KEPT
SCATTERED SHOWERS AND THUNDERSTORMS IN THE FORECAST SUNDAY NIGHT INTO
MONDAY MORNING AS A WEAKENING COLD FRONT SLOWLY PROPAGATES THROUGH
OUR REGION. RISK OF SEVERE WEATHER APPEARS LOW AT THIS TIME AS MOST
OF THE DYNAMICS SUPPORTING THIS SYSTEM ARE SHUNTED WELL
NORTH AND VERTICAL WIND STRUCTURE IS WEEK...SO ORGANIZED CONVECTIVE
SYSTEMS APPEAR UNLIKELY. HOWEVER, ENOUGH FORCING AND INSTABILITY IN
PLACE TO PRODUCE SHOWERS AT LEAST SOME THUNDERSTORM ACTIVITY.
CURRENT TRENDS SUGGEST THIS WEAKENING BOUNDARY WILL SHIFT EAST OF OUR
REGION BEFORE STALLING OUT. FROM TUESDAY THROUGH THURSDAY HAVE KEPT DIURNALLY
DRIVEN THUNDERSTORMS IN THE FORECAST...EXPECTED TO PRIMARILY
DEVELOP ALONG THE SEA BREEZE FRONT.
ANOTHER WEAKENING FRONTAL SYSTEM IS PROJECTED TO SWEEP INTO THE
REGION FRIDAY AFTERNOON INTO SATURDAY CREATING ANOTHER ROUND OF
WIDESPREAD SCATTERED THUNDERSTORMS AND SHOWERS INTO SATURDAY.
DAYTIME HIGHS TEMPERATURES WILL TREND CLOSE TO CLIMATOLOGICAL NORMS
WHILE OVERNIGHT LOWS WILL GENERALLY TREND A COUPLE OF DEGREES WARMER.
OF COURSE...THE BIGGEST FLY IN THE OINTMENT WITH REGARDS TO THE
FORECAST PACKAGE IS WHAT'S GOING TO HAPPEN WITH THE REMNANTS OF
BARBARA. A VARIETY OF SOLUTIONS HAVE BEEN GENERATED BY THE SPECTRAL
MODELS OVER THE PAST SEVERAL DAYS. ECMWF AND GFS HAVE RECENTLY BEEN
FAVORING A SLOW EASTWARD DRIFT UNTIL IT GETS CAUGHT UP WITH THE
FRONTAL SYSTEM MOVING INTO THE REGION FRIDAY AND IS THEN DRIVEN EAST
AND SOUTH OF REGION. I HAVE TAILORED THIS FORECAST MORE TOWARDS THIS
SOLUTION BUT WE WILL HAVE TO CONTINUE TO MONITOR DEVELOPMENTS
CLOSELY. /08 JW
&&
.AVIATION (18Z ISSUANCE)...CEILINGS HAVE INCREASED TO VFR CRITERIA
AT MOB/BFM AND EXPECT PNS...CURRENTLY MVFR CEILING NEAR 1200 FT...TO
FOLLOW BY 20Z. A DIFFICULT CALL FOR THE LATE NIGHT TO EARLY MORNING
HOURS ON BOTH THE POTENTIAL DEVELOPMENT FOR LOW CEILINGS AS WELL AS
THE POSSIBILITY FOR VESTIGES OF CONVECTION ASSOCIATED WITH AN MCS
JUST BEGINNING TO ADVANCE INTO NORTHWEST MISSISSIPPI. USING SREF
CEILING GUIDANCE...MODEL SOUNDINGS AND MAV/MET GUIDANCE WITH
CONSIDERATION OF PERSISTENCE...WILL HAVE MVFR CEILINGS AT THE THREE
TAF SITES BY 06Z WHICH LOWER TO 900 FT BY 10Z WITH VCSH. HAVE ALSO
INCLUDED A TEMPO GROUP FROM 06-10Z FOR IFR CEILINGS AT MOB AND BFM.
WILL HAVE A TEMPO GROUP FOR LIGHT FOG AND LIGHT RAIN AT THE TAF
SITES FROM 10-14Z...WHILE AT MOB WILL ALSO LOWER CEILINGS IN THIS
TEMPO GROUP TO 500 FT BASED ON LIGHT WINDS...NEAR 100 PERCENT RH AND
HIGH PROBABILITIES IN SREF CEILING GUIDANCE. BY 14Z WILL HAVE MVFR
CEILINGS WITH VCSH. WINDS WILL BE SOUTH TO SOUTHEAST THROUGH THE
PERIOD. /29
&&
.MARINE...A RIDGE OF HIGH PRESSURE OVER THE SOUTHEAST STATES WEAKENS
TONIGHT AS A WEAK COLD FRONT APPROACHES FROM THE LOWER MISSISSIPPI
RIVER VALLEY WITH MODERATE SOUTHERLY WINDS BECOMING LIGHT. THE WEAK
FRONT IS EXPECTED TO MOVE INTO THE MARINE AREA LATE SUNDAY NIGHT
WITH A LIGHT NORTHWEST FLOW IN THE WAKE OF THE FRONT...THEN THE
FRONT RETURNS TO NEAR THE COAST ON MONDAY BEFORE DISSIPATING WITH A
LIGHT ONSHORE FLOW RESUMING OVER THE MARINE AREA. A LOW PRESSURE
SYSTEM IS EXPECTED TO MOVE INTO THE SOUTH CENTRAL GULF ON MONDAY
THEN MEANDER OVER THE CENTRAL GULF THROUGH THURSDAY. A LIGHT TO
MODERATE EASTERLY FLOW ON TUESDAY IS EXPECTED TO BECOME A MODERATE
TO OCCASIONALLY STRONG EASTERLY FLOW FOR WEDNESDAY AND THURSDAY. /29
&&
.FIRE WEATHER...THE MOIST WEATHER PATTERN ENTRENCHED OVER THE AREA IS
EXPECTED TO PERSIST THROUGH THE WEEKEND. AS A RESULT, SMOKE
DISPERSIONS WILL ONLY IMPROVE TO FAIR TO MARGINALLY GOOD DURING THE AFTERNOON.
A WEAK COLD FRONT WILL PUSH ACROSS THE REGION LATE SUNDAY INTO EARLY MONDAY
MORNING. SOMEWHAT DRIER CONDITIONS AND IMPROVED DISPERSIONS WILL FOLLOW ON
TUESDAY. ALSO AREAS OF PATCHY LIGHT FOG ARE AGAIN LIKELY OVERNIGHT
IN LOW LYING AREAS. VISIBILITIES ARE EXPECTED TO GENERALLY REMAIN ABOVE
3 MILES. /08 JW
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 74 87 71 88 67 / 20 40 40 30 05
PENSACOLA 76 87 74 86 73 / 20 40 30 30 05
DESTIN 78 85 75 83 74 / 20 40 20 20 05
EVERGREEN 69 89 71 87 65 / 20 50 40 20 05
WAYNESBORO 70 87 65 88 61 / 30 70 30 10 05
CAMDEN 69 88 69 87 62 / 30 60 30 10 05
CRESTVIEW 69 90 70 90 67 / 20 40 40 40 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM SATURDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL 7 PM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jun 1, 11:08 AM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1108 AM CDT SAT JUN 1 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-021615- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1108 AM CDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THIS AFTERNOON. THE STRONGER STORMS COULD PRODUCE WIND GUSTS UP TO 45 MPH ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS ALONG AREA BEACHES THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ON SUNDAY AHEAD OF AN APPROACHING COLD FRONT. A FEW STRONG STORMS ARE POSSIBLE...MAINLY NORTHWEST OF INTERSTATE 65...WITH WINDS GUSTS TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-021615- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1108 AM CDT SAT JUN 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT MODERATE TO OCCASIONALLY STRONG WINDS OVER THE ALABAMA COASTAL WATERS...INCLUDING MOBILE BAY...MAY RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 1, 4:51 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 451 PM CDT SAT JUN 1 2013 ALZ052-MSZ067-076-012215- WASHINGTON AL-WAYNE MS-GREENE MS- 451 PM CDT SAT JUN 1 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE AND NORTHERN GREENE COUNTIES IN SOUTHEAST MISSISSIPPI...WESTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...THROUGH 515 PM CDT... AT 451 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTHEAST OF RICHTON...OR 10 MILES SOUTH OF CLARA...AND MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... WAYNESBORO... STATE LINE... CLARA... BUCKATUNNA... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jun 1, 4:54 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 454 PM CDT SAT JUN 1 2013 ALZ051-012215- CHOCTAW AL- 454 PM CDT SAT JUN 1 2013 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...THROUGH 515 PM CDT... AT 447 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES NORTHWEST OF BUTLER...OR 9 MILES NORTHWEST OF LISMAN...AND WAS MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL NORTHWESTERN CHOCTAW COUNTY THIS STORM WILL BE CAPABLE OF PRODUCING BRIEF STRONG WIND GUSTS OF 40 TO 50 MPH...IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...SMALL HAIL...AND HEAVY RAIN. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER INDOORS UNTIL THE STORM HAS PASSED. &&
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.